# SDR USAA920070970

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - CORROSION ON CABIN FLOORBOARD 262 FF, BS 3158 / FR 66  - BS 3257 / FR 68.  REPLACED CABIN FLOORBOARD 262 FF, BS 3158 / FR 66  - BS 3257 / FR 68 IAW A320 SRM 51-72-11.
